New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
Anyone get woozy or worse right after lunch?
2 Replies
solanadelfina - March 25

It's the oddest thing. Either at work or at home, I can usually manage well in the morning. At work we get a whole hour for lunch. I'll chow down on vegetables and whatever entree I have for the day, sometimes finish with a cup of tea, then lie down a bit for the rest of the hour.

Then the first hour back to work, I feel awful. I'll have lightheadedness even if I hadn't had any yet, increased pains, and I get really quiet with my coworkers. Whether I've had a second tramadol or not, things usually improve for the final two hours.

This happens at home, too. On a day off, I'll usually rest for an hour or so before taking off anywhere.

Anyone else have anything like this, or is it just the way mine operates? Have a great weekend, everyone!


ptalana - March 26

Hi solanadelfina,
I also experience something along the same lines except mine starts at 10pm. I start to get a lil shakey, nauseaus, and dizzy. I just put mine down to all the meds I've been taking all day wearing off???? As well as, having so much difficulty with getting the proper amount of sleep which I'm sure doesn't help the situaton.
Just wondering if you've had your vitamin D levels checked? I found out that mine were extremely low, and now take vitamin D daily and it has helped a lil with the pain and general feeling of well being during the day. Have you had your blood pressure taken recently? A sudden drop can bring on some of the symptoms you've described. Many Fibro sufferers will have low blood pressure, I know mine is very low.
You mentioned about having a cup of tea, does it contain caffeine? Caffeine is just another on the list of things that we are supposed to eliminate from our diets. We have to be so careful with our diets, as this can have a huge impact on our symptoms.
Fibro is so all encompassing and effects us all so differently. I would mention these symptoms to your care provider, it could be a fairly easy fix like adding a vitamin/supplement to your diet? I hope that is the case for you.
Please let me know what/if you get any answers.
Wishing you a super day, Patty :)


solanadelfina - March 26

Hmmmm, I don't recall if a Vitamin D test was in the massive load of bloodtests I had done, but I could check. (My mom keeps testing my BP and it's always been fine, and it happens whether I have tea or not. I only drink herbal, rooibos which has no caffeine, or white and green. No black tea.) Or the tramadol wearing off. Maybe I could take my second one at the beginning of lunch and see if that's it.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question